# SDR SIMA20120527009

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- Aircraft time: 24,585 hours, 21,785 cycles
- Engine: Rroyce AE3007A3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3422, CREW REPORTED NR 1 PACK CREATED SMOKE, HAZE AND AN ODOR WHEN TURNED ON. AIRCRAFT REMOVED FROM SERVICE.  RAN BOTH ENGINES IAW AMM 71-00-01.  DID NOT DETECT SMOKE ODOR AND SAW NO HAZE USING EITHER PACK UNIT.  NO PARTS REMOVED OR REPLACED.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
